05-20-2004, 01:21 PM #1
This is so strange... Injection site now hurts?
so, i've seen people in the past post threads in regards to having pain at the injection site after so many success of not having pain...
i just finished off my deca cycle and still have two more weeks on my test. I injected Test by itself into my quad on Monday and noticed soreness the following day.... Do you think mixing Deca and Test for injection actually helps alleviate some of the pain factors? dunno why or what's in it to do so... Anyway, just a curios thought...
05-20-2004, 01:25 PM #2
05-20-2004, 01:39 PM #3
yup yup... my injects are annoying as hell for about 2 days.. I figured after awhile they would subside and quit hurting... But they still do... Grit your teeth and throw the weight around It will stop hurting!
05-20-2004, 01:55 PM #4
yeah, i think it was the Deca mixed in that helped... not b*tching about the pain at all... i actually enjoyed it quite a bit... it's good to have the little reminder that there's something else in my system...
~~Pain is good...Bring it on!~~
05-20-2004, 02:02 PM #5
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)